Thank you for your question. With regard to ADD and tics - sometimes these conditions do occur together naturally. Other times, the tic can be a result of medication, or possibly aggravated by medication. Sometimes tics are reversible - but sometimes, not. In terms of whether you can get rid of your tic - I would suggest you discuss that with your doctor. It depends upon the cause of your tic - whether or not it is treatable. In any case, I would proceed very cautiously with whatever medication you use.
Hope this helps. Good luck - Dr. EV.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.